# SDR 96ZZZX1239

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK 'C', FOUND .50 INCH CRACK IN LONGERON 4L, LOWER LEG, STA 737.  REPAIRED PER SRM 53-02, FIGURE 2A.  AIRCRAFT TT:  63,390 HOURS; 75,098 CYCLES.
